# SDR ABXR070239

- Difficulty date: June 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N697BJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 55,355 hours, 42,795 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 5919289521N
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT SURFACE OF FIXED BRACE LUG ON LEFT TRUNNION WAS CORRODED.  REPLACED TRUNNION ON JOB CARD 0317 AND EA 57430025.
